Electron. J. Diff. Equ., Vol. 2015 (2015), No. 106, pp. 1-15.

Pointwise estimates for solutions to perturbed Hasegawa-Mima equations

Lijuan Wang

In this article, we study pointwise estimates for solutions to the two-dimensional perturbed Hasegawa-Mima equation based on the analysis of the Green functions for the linearized system. The pointwise estimates not only exhibit the Huygen's principle but also give additional insight on the description of the evolution behavior of the solution.

Submitted February 24, 2015. Published April 21, 2015.
Math Subject Classifications: 35B65, 35K55, 76C20.
Key Words: Pointwise estimates; perturbed Hasegawa-Mima equation; Green function.

Show me the PDF file (245 KB), TEX file, and other files for this article.

Lijuan Wang
Business Information Management School
Shanghai Institute of Foreign Trade
201620, China
email: ljwang66@suibe.edu.cn

Return to the EJDE web page